# SDR 7C7A202508130001

- Difficulty date: August 13, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N627NP
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: LJ76690
- Part serial: 0045
- Condition: Damaged
- Location: Zone 600
- Part time: 81,957 hours, 27,923 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ENG OB LOWER BLOCKER FLAP #6 FROM 12 OCLOCK POSITION LOWER HINGE ATTACHEMENT PLATE HAS MISSING PIECE
